MathSciNet Relay Station
MathSciNet bibliographic data
MR1331978 46L80 (19K56 46L55)
McClanahan, Kevin $K$-theory for partial crossed products by discrete groups. J. Funct. Anal. 130 (1995), no. 1, 77–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement